Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

ari asked in HealthWomen's Health · 4 years ago

is this a miscarriage?

I m on the depo birth control shot, everything was normal but yesterday I started getting really bad cramps in my abdomen and back, my boobs hurt, and I was feeling really tired and lethargic. It felt like I had to poop so I went to the bathroom, but nothing came out, I got this weird pushing pressure feeling in my vagina and when it stopped I looked down and it was a bunch of bright red blood. It seemed like a period but I don t get periods because of the depo. I had unprotected sex about 6 weeks ago and about 4 weeks ago, but I took a test that said negative and I didn t feel anything different. My body s been super sore and tired and I ve been feeling really sad and down. I m unsure what s happening and not able to go to anyone about it. Help please

2 Answers

Relevance
  • ?
    Lv 6
    4 years ago

    It's really important that you do tell somebody about it - even a doctor if that is possible. You could have a health condition etc.

  • 4 years ago

    No and it could be something else like a side effect.

Still have questions? Get your answers by asking now.